# SDR UIEA2019121096030

- Difficulty date: December 9, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 86,079 hours, 15,585 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Out Of Balance
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECTED TAKEOFF DUE TO DIRECTIONAL INSTABILITY ON POWER APPLICATION. SYMMETRICAL POWER ADVANCED TO TAKEOFF THRUST. IMMEDIATELY UPON ENGINE ACCELERATION, APPROXIMATELY 35%, THE NOSE DRIFTED LEFT AND FAILED TO RESPOND TO RUDDER OR NWS INPUTS. RTO ENSUED. ( FOUND A/C AFT C/G. ADDED FUEL TO BRING C/G FWD AS REQUIRED. FUEL ON-BOARD CURRENTLY AT 51.2 KG. MCC AND OPS NOTIFIED.  )
